×

zbMATH — the first resource for mathematics

Riemann-Roch for singular varieties. (English) Zbl 0332.14003

MSC:
14C15 (Equivariant) Chow groups and rings; motives
14B05 Singularities in algebraic geometry
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
PDF BibTeX Cite
Full Text: DOI Numdam EuDML
References:
[1] M. F. Atiyah andF. Hirzebruch, Analytic cycles on complex manifolds,Topology,1, 1961, 25–45. · Zbl 0108.36401
[2] M. F. Atiyah andF. Hirzebruch, The Riemann-Roch theorem for analytic embeddings,Topology,1, 1961, 151–166. · Zbl 0108.36402
[3] W. Fulton, Rational equivalence on singular varieties, Appendix to this paper,Publ. Math. I.H.E.S., no 45 (1975), 147–167. · Zbl 0332.14002
[4] P. Baum, Riemann-Roch for singular varieties,A.M.S. Proceedings, Institute on Differential Geometry, Summer 1973, to appear.
[5] P. Baum, W. Fulton andR. MacPherson,Riemann-Roch and topological K-theory, to appear.
[6] A. Borel andJ.-P. Serre, Le théorème de Riemann-Roch,Bull. Soc. Math. France,86 (1958), 97–136. · Zbl 0091.33004
[7] A. Grothendieck andJ. Dieudonné, Eléments de géométrie algébrique,Publ. Math. I.H.E.S., nos 4, 8, 11, 17, 20, 24, 28, 32, 1960–67.
[8] W. Fulton, Riemann-Roch for singular varieties,Algebraic Geometry, Arcata 1974, Proc. of Symp. in Pure Math.,29, 449–457.
[9] A. Grothendieck, La théorie des classes de Chern,Bull. Soc. Math. France,86 (1958), 137–154. · Zbl 0091.33201
[10] R. MacPherson,Analytic vector-bundle maps, to appear. · Zbl 0283.58005
[11] R. MacPherson, Chern classes of singular varieties,Ann. of Math,100 (1974). · Zbl 0311.14001
[12] M. Raynaud, Flat modules in algebraic geometry,Algebraic Geometry, Oslo 1970, Proceedings of the 5th Nordic Summer-School in Mathematics, 255–275, Wolters-Noordhoff, Groningen, 1970.
[13] J.-P. Serre, Algèbre locale; multiplicités,Springer Lecture Notes in Mathematics,11 (1965).
[14] P. Berthelot, A. Grothendieck, L. Illusie et al., Théorie des intersections et théorème de Riemann-Roch,Springer Lecture Notes in Mathematics,225 (1971). · Zbl 0218.14001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.